# SDR PCSA2011090601

- Difficulty date: September 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 55,922 hours, 33,964 cycles
- Engine: Pwa JT8D15
- Engine time: 67,432 hours, 38,776 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overtemp
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

NUMBER 3 ENGINE SHUT DOWN DUE TO HIGH OIL TEMPERATURE.
